# SDR ABXA20160120012

- Difficulty date: January 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134520
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP SUPPORT, OTBD SPAR FITTING HAS PITTING IN CRANK ARM BUSHING BORE.  REPAIRED IAW REA B657-61911-MR.  LEVEL 2 PN 113T1345-20, PART NAME, RIB ASSEMBLY, SN NSN, STRINGER & WS LOCATION FROM, WS 798 - 798.  ACFT WAS GNDED.
